# SDR G1IA20160225001

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 35657
- Aircraft time: 15,236 hours, 10,391 cycles
- Engine: Garrtt TPE7315A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLYING WITH A PATIENT, TWO PILOTS & TWO MEDICS.   WE WERE AWARE OF ADVISORIES FOR SEVERE TURBULENCE AT  HIGHER ALTITUDES SO WE WERE AT FL260, 280 - 290KNOTS, AT ABOUT 94% POWER & NO ABNORMALITIES IN THE GAUGES & NO TURBULENCE.  HAD THE MAIN GEAR DOOR LIGHTS ON & ABOUT 150 NM FROM ANCHORAGE, THE PLANE PITCHED UP, WE LOST ABOUT 40 - 50 KNOTS AIRSPEED & LOUD WINDY NOISE LIKE YOU GET WHEN THE GEAR COMES OUT OF THE WELLS.  CONTINUED THE FLIGHT, AT SPEEDS LESS THAN 250 KNOTS & WHEN READY TO LAND THE GEAR CAME DOWN NORMALLY & THE MAIN DOOR LIGHTS EXTINGUISHED.  FIRST OFFICER SAID HE SAW THE HYD PRESS RISE SLIGHTLY DURING THE INCIDENT.  PERFORMED MULTIPLE GEAR SWINGS WITH NO DISCREPANCIES, REPLACED LT & RT GEAR UP SWITCHES.  PERFORMED OVER SPEED RECOVERY LG INSPECTION IAW MM WITH NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK FLIGHT WITH SATISFACTORY RESULTS.
